# SDR 2006FA0000232

- Difficulty date: February 23, 2006
- Submitted: March 20, 2006
- Operation: General aviation
- Aircraft: N100BE
- Make and model: Beech B300
- Aircraft serial: FL403
- Engine: Pwa PT6A6
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 10138402831
- Part serial: 172
- Condition: Out Of Tolerance
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL 12 MONTH TEST OF CABIN ALTITUDE WARNING SYS FOUND BAROMETRIC SWITCH OPERATING OUT OF SPECIFIED MM TOLERANCE.  REPLACED SWITCH WITH NEW SUPERSEDING (PN 101-38402845) SWITCH ASSY FROM STOCK, NEW SWITCH ALSO TESTED OUT OF SERVICE LIMITS.  REPLACED WITH NEW (PN 101384028-45 SWITCH SUPPLIED BY RAPID, TESTS PASSED SUCCESSFULLY.  SUSPECT NEW 101-384028-31 AND 101-384028-45 SWITCH ASSY MAY HAVE FAULT WHICH CAUSES THEM TO PASS INITIAL QA TESTS, BUT FAILED AFTER USE OR IN STORAGE.  (K)
